# SDR CALA2016062700389

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 54,634 hours, 11,943 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG L/E SLAT ASYM DISPLAYED, L/E LIGHT ILLUMINATED WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.  T/S IAW FIM TASK 27-81/809.  FOUND S302, SLAT 10 INBD TO BE FAULTING.  CONFIRMED S302 TO BE BAD IAW L/E SLAT SYSTEM HEALTH CHECK IAW AMM 27-88-99.  R & R S302 IAW AMM 27-88- 01.  PERFORMED ADJ/ TEST IAW AMM 27-88-00.  ALL CHECKS GOOD, NO FAULTS NOTED.
